Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 4, 2008, 3:49 PM CST for 33 counties in Texas. It took effect at Nov 5, 2008, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2008, 3:49 PM CST (21:49 UTC)
- In effect from
- Nov 5, 2008, 12:00 PM CST
- Expired
- Nov 5, 2008, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 33 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 042149 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CST TUE NOV 4 2008 ...WIND ADVISORY IS IN EFFECT TOMORROW FROM NOON THROUGH 6 PM CST FOR CENTRAL AND WESTERN PARTS OF NORTH TEXAS... .STRONG SOUTHERLY WINDS IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM IN THE NORTHERN PLAINS CAN BE EXPECTED WEDNESDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL OCCUR DURING THE AFTERNOON HOURS. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-051000- /O.NEW.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 349 PM CST TUE NOV 4 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY. THE WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO ROCKWALL TO CORSICANA TO ROCKDALE LINE. STRONG SOUTHERLY WINDS IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM IN THE NORTHERN PLAINS CAN BE EXPECTED WEDNESDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL OCCUR DURING THE AFTERNOON HOURS. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 85/82
3 follow-up statements
000 WWUS74 KFWD 050937 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CST WED NOV 5 2008 ...WIND ADVISORY IS IN EFFECT FROM NOON THROUGH 6 PM CST FOR CENTRAL AND WESTERN NORTH TEXAS... .STRONG SOUTHERLY WINDS IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM IN THE NORTHERN PLAINS CAN BE EXPECTED THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR. WINDS WILL DIMINISH AFTER SUNSET. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-051800- /O.CON.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 337 AM CST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... WIND ADVISORY IS IN EFFECT FOR AREAS WEST OF A SHERMAN TO ROCKWALL TO CORSICANA TO ROCKDALE LINE. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR TODAY. WINDS WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 051753 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1153 AM CST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM CST FOR CENTRAL AND WESTERN NORTH TEXAS... .A STRONG SURFACE LOW PRESSURE SYSTEM LOCATED IN NORTHERN NEBRASKA IS CONTRIBUTING TO STRONG SOUTHERLY WINDS TODAY ACROSS NORTH TEXAS. MOST SITES ACROSS NORTH TEXAS ARE NOW REPORTING SUSTAINED WINDS BETWEEN 20 TO 30 MPH WITH WINDS GUSTS OF 35 TO 40 MPH. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-060000- /O.CON.KFWD.WI.Y.0027.081105T1800Z-081106T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 1153 AM CST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... STRONG SOUTHERLY WINDS SUSTAINED AT 20 TO 30 MPH WITH HIGHER GUSTS UP TO 40 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE WESTERN TWO- THIRDS OF NORTH TEXAS. WIND SPEEDS ARE EXPECTED TO REDUCE IN SPEED AFTER SUNSET BUT BREEZY CONDITIONS CAN STILL BE EXPECTED OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 82/JLD
000 WWUS74 KFWD 052353 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST WED NOV 5 2008 ...WIND ADVISORY FOR PARTS OF NORTH TEXAS TO EXPIRE AT 6 PM CST... .A DRY-LINE SURFACE TROUGH AND COLD FRONT WILL CONTINUE TO MOVE ACROSS NORTHWEST TEXAS AND OKLAHOMA THIS EVENING...BEFORE ENTERING NORTH TEXAS BETWEEN MIDNIGHT AND SUNRISE THURSDAY MORNING. AS A RESULT...THE PRESSURE GRADIENT SHOULD SLIGHTLY RELAX WITH SOUTHERLY WIND SPEEDS DECREASING TO BELOW WIND ADVISORY CRITERIA. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-060100- /O.EXP.KFWD.WI.Y.0027.000000T0000Z-081106T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 553 PM CST WED NOV 5 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. SOUTH AND SOUTHWEST WINDS WILL DIMINISH A LITTLE DURING THE EVENING HOURS INTO THE 15 TO 20 MPH RANGE...WITH OCCASIONAL GUSTS OVER 25 MPH. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST. $$ 05/
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 4, 11:39 AM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Nov 4, 11:39 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1139 AM CST TUE NOV 4 2008 .AVIATION UPDATE... GUSTY WINDS AND OCCASIONAL BROKEN STRATO-CUMULUS CEILINGS WILL CONTINUE THROUGH THE DAY...WITH BROKEN CONDITIONS BECOMING SCATTERED. 26 .UPDATE... STRONG AND GUSTY SOUTHERLY WINDS ARE ALREADY DEVELOPING ACROSS NORTH TEXAS THIS MORNING BUT WIND SPEEDS ARE BELOW WIND ADVISORY CRITERIA. EXPECT STRONG WINDS TO CONTINUE THOUGH THE AFTERNOON AND INTO TONIGHT. BASED ON CURRENT TEMPERATURE TRENDS AND STRONG SOUTHERLY WINDS...DID INCREASE TEMPERATURES A DEGREE OR TWO IN SEVERAL LOCATIONS. HOWEVER...DECREASED TEMPERATURES A DEGREE OR TWO IN THE NORTHEAST. THIS UPDATE WILL BRING HIGH TEMPERATURES TODAY TO VALUES ALMOST IDENTICAL TO YESTERDAY/S HIGH TEMPERATURES. OTHER CHANGES WERE TO UPDATE GRIDS BASED ON CURRENT TRENDS. KEPT 10 PERCENT POPS IN THE FAR SOUTH BUT REMOVED WORDING OF ISOLATED SHOWERS AS MOST OF THE SHOWER ACTIVITY THIS MORNING HAS BEEN DISSIPATING WHEN IT REACHES THE CWA BORDER. 82/JLD && .AVIATION... 12Z TAFS STRATUS JUST TO THE SOUTHWEST OF KACT MAY SNEAK ACROSS THE TERMINAL BETWEEN 12 AND 15Z. OTHERWISE VFR CONDITIONS WILL CONTINUE TODAY. SOUTH TO SOUTHEAST WINDS WILL RANGE FROM 15 TO 25 KNOTS. MVFR/IFR CIGS WILL DEVELOP AROUND 08Z WED AND SHOULD AFFECT ALL TAF SITES DURING THE PREDAWN TO LATE MORNING HOURS. SCHULTZ && .PREV UPDATE... .UPDATE... A QUICK UPDATE TO THE GRIDS TO MENTION ISOLATED SHOWERS IN THE FAR SOUTHERN COUNTIES. STREAMER SHOWERS ARE MOVING NORTH THROUGH CENTRAL TEXAS AND MODELS ARE SUPPORTIVE OF SOME OF THESE LIGHT SHOWERS MOVING INTO NORTH TEXAS. 82/JLD && .PREV DISCUSSION... /ISSUED 339 AM CST TUE NOV 4 2008/ THE UPPER LEVEL LOW THAT MOVED INTO THE WEST COAST YESTERDAY EVENING WILL MOVE EAST ACROSS THE ROCKIES AND INTO THE NORTHERN PLAINS BY LATE WEDNESDAY. AS THIS SYSTEM MOVES EAST...A LEE SIDE TROUGH WILL DEEPEN...RESULTING IN INCREASING SOUTHERLY WINDS DURING THE NEXT 36 HOURS. HAVE KEPT WINDS MAINLY IN THE 15 TO 25 MPH RANGE TODAY...BUT WE WILL PROBABLY BE REACH WIND ADVISORY CATEGORY WEDNESDAY. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH WEDNESDAY AFTERNOON. A COLD FRONT IS EXPECTED TO MOVE INTO THE NORTHWESTERN PART OF NORTH TEXAS WEDNESDAY EVENING...AND THROUGH THE SOUTHEAST THURSDAY MORNING. WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AREAWIDE WITH THIS FRONT....AND SOME STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE...ESPECIALLY EAST OF I-35. THE RAIN WILL END FROM WEST TO EAST THURSDAY MORNING. DRY WEATHER IS THEN EXPECTED THROUGH SUNDAY MORNING. RAIN CHANCES WILL RETURN SUNDAY AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 66 84 58 75 / 5 5 10 30 10 WACO, TX 79 65 86 62 76 / 5 5 10 30 20 PARIS, TX 75 60 80 59 74 / 5 5 10 50 30 DENTON, TX 78 66 84 53 73 / 5 5 20 30 10 MCKINNEY, TX 77 62 82 55 74 / 5 5 20 40 20 DALLAS, TX 80 65 82 59 74 / 5 5 10 30 20 TERRELL, TX 80 63 83 62 74 / 5 5 10 30 20 CORSICANA, TX 79 63 83 62 75 / 5 5 10 30 20 TEMPLE, TX 80 65 84 63 76 / 10 5 10 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 26/82
Hazardous weather outlook, Nov 4, 3:46 AM CST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 346 AM CST TUE NOV 4 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 346 AM CST TUE NOV 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY SOUTH WINDS WILL OCCUR ACROSS NORTH TEXAS ON WEDNESDAY. EXPECT SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY. ISOLATED SEVERE STORMS ARE POSSIBLE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCHULTZ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.